# SDR SIMA20150121039

- Difficulty date: January 21, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 28,141 hours, 23,889 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AROUND RIVET ON FRAME 75 BETWEEN STRINGERS 2R - 3R.  INSTALLED BUSHING IAW ERS-EM-5300-1060.  SEE TASK & WIP ENTRIES FOR DETAILS.
